# SDR MASA2011030102037

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,171 hours, 14,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 16-C FLOOR PATH LIGHT STRIP OUT OF PLACE.  MX RE-SECURED FLOOR STRIP NO OTHER DISCREPANCIES NOTED.
